# SDR COMA0160640

- Difficulty date: August 24, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 16,004 hours, 15,711 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 840534
- Part serial: NA
- Condition: Faulty
- Location: Main Entrance Do
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT #5612. DURING CLIMB OUT OF LIT AT 9000 FT. RECEIVED A CABIN DOOR OUTER HANDLE CAUTION MESSAGE, AIRCRAFT RETURNED TO THE FIELD.REPLACED D117 PROXIMITY SWITCH IN MAIN CABIN DOOR.
